# SDR CAL960186

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- System (JASC): 2420 · AC Generation System
- Part: Gen Contl Panel
- Part number: 947F9452
- Condition: Inoperative
- Location: Overhead Panel
- Part time: 29,888 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1994 - IAH - THE LEFT GENERATOR TRIPPED OFF FOLLOWED BY ILLUMINATION OF THE DC EMERGENCY BUS OFF LIGHT.  THE GENERATOR BUS OFF LIGHT PROCEDURES WERE FOLLOWED AND THE DC BUS CROSSTIE SWITCH WAS CLOSED.  THE DC EMERGENCY BUS LIGHT CAME  ON AND THE AIRCRAFT WAS RETURNED TO IAH.  MAINTENANCE FOUND THE LEFT GCU AT FAULT.  THE LEFT GCU WAS REMOVED AND REPLACED.  THE ENGINES WERE RUN AND THE SYSTEM CHECKED GOOD.  (M)
